Oct 26, 2006
I started taking Truvada/ Kaletra recently. I take them at 11pm every night, Being that we are turning the clocks back 1hour on Sunday , will I need to start taking them at 10pm instead, so I don't confuse my body, or should I continue taking them at 11pm as usual?
| Response from Dr. Wohl
You can keep taking them at 11 pm despite the shift without fear.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Anal With Condom Worried I Have HIV
- Rash After Blowjob Worried I Have HIV
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Vaginal Discharge After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.